MathSciNet Relay Station
MathSciNet bibliographic data
MR2004743 (2005a:60127) 60J65
Burdzy, Krzysztof; Chen, Zhen-Qing; Sylvester, John The heat equation and reflected Brownian motion in time-dependent domains. II. Singularities of solutions. J. Funct. Anal. 204 (2003), no. 1, 1–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement